# SDR USAA2014092500006

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 29,735 hours, 13,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653113
- Part serial: 02152H1558
- Condition: Cracked
- Location: Cockpit
- Part time: 29,724 hours, 13,810 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED.  REPLACED LT WINDSHIELD IAW JOB CARD 26L21056001.
